I was prescribed Topamax (25mg) yesterday. Once in the morning, once at night. This will be my first time ever taking it. This morning will also be my first dose. I am a little bit nervous. And with my luck I will be that 1 in 100 that it causes weight gain and exccessive hunger. What are your inputs on this med? Are the side effects very "light" or is it all crazy? Do you think it really helps with weight loss? I also have very bad anxiety and my doc says it will help with that also. I ask take celexa (40 mg) once at night. For depression. And my sister takes the same med, same does in the a.m. it gives her motivation. It makes me tired. So everybody is different and every med helps everybody in a different way. But I am just afraid to try new meds. Especially one that is here to mostly help sezuires.
No responses have yet been posted. Add your response to this question.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2012 • 1 answer
Posted 3 Oct 2012 • 5 answers
Posted 31 Aug 2016 • 1 answer
I was on Topamax, and slowly stopped because it made me feel groggy, how do I get myself back on it?
Posted 19 Feb 2017 • 1 answer
Posted 4 Dec 2017 • 6 answers